# SDR AALA200802611

- Difficulty date: September 24, 2008
- Submitted: October 28, 2008
- Operation: Air carrier
- Aircraft: N903AN
- Make and model: Boeing 737823
- Aircraft serial: 29505
- Aircraft time: 28,767 hours, 11,546 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AFT CARGO TRACK AT STATION 787 RIGHT BUTTLINE 13.84.  SPLICED IN NEW CARGO TRACK SECTION IN ACCORDANCE WITH SRM 53-00-53-22 REPAIR 3.
